Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe cough, difficulty in breathing, white coating on tongue. No advancement with medicines. Help?

Hi, I ve been to my local doctor twice now and I m still coughing. I have a really bad cough and it s as if I can t breath and have to cough to be able to breathe properly. It s as if my airchannel is tight or something. I ve also had a white coating on my tongue even before I ve had this terrible cough (the latter of which I ve had for over a month now). Nothing the dr has prescribed me has worked, for both my cough and the white on my tongue. I m getting very annoyed and despondent and it s affecting my work and social life. Please help.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello bredanepx,

A tongue with white coating can be due to a number of reasons, most commonly if it is an infection, it could be a fungal infection of candidal (thrush). It can be caused by a buildup of dead cells or even perhaps simple dehydration of the body.

Could you please tell me more about the medications for both your cough and your tongue the doctor prescribed to you ?

Answered: Tue, 16 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor